# SDR DALA1123879871

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK ON PALLET MAIN CABIN FLOOR PNL 58 AFT END 2-EA FASTENER HOLES ON HAT CHANNEL CRACKED.  CUT OUT DAMAGE (2 INCH) IAW DC09 SRM 53-05 FIG 1.  TRIMMED, LOCATED, DRILLED 2EA REPAIR HAT CHANNELS PART S2912282 IAW DC-9 SRM 53-05 FIG 1.  FABRICATED AND DRILLED 2EA SPLICES USING.032 7075-T6 IAW DC-9 SRM 53-05 FIG 1.  INSTALLED 2EA REPAIR HATS AND 2EA SPLICES IAW DC-9 SRM 53-05 FIG 1.
